Theorem with Applications in Coding and Matching Problems

A. K. Nandi, R. C. Vaughan

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Solutions to matching problems need to be found for assignment and representation, for example, in certain source coding using a variation of vector quantisation. A theorem is presented, in linear independence, which simplifies the checking of the existence, and the determination, of a solution with minimum ‘cost’ in L-norm.

Original languageEnglish (US)
Pages (from-to)1928-1930
Number of pages3
JournalElectronics Letters
Issue number23
StatePublished - Jan 1990

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering


Dive into the research topics of 'Theorem with Applications in Coding and Matching Problems'. Together they form a unique fingerprint.

Cite this